# SDR NACA2024030900001

- Difficulty date: March 9, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,343 hours, 19,158 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, EICAS MESSAGE RIGHT AFT FUEL PUMP. TRANSFERRED TO MEL 28-22-01 CAT C ON 3/9/24 @ 0233Z
